RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1978, Volume 33, Issue 2(200), Page 211 (Mi umn3411)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Quality in some discrete minimization problems

O. K. Sheinman


Full text: PDF file (103 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1978, 33:2, 251–252

Bibliographic databases:

MSC: 90C05, 90C08, 90C10
Received: 15.06.1976

Citation: O. K. Sheinman, “Quality in some discrete minimization problems”, Uspekhi Mat. Nauk, 33:2(200) (1978), 211; Russian Math. Surveys, 33:2 (1978), 251–252

Citation in format AMSBIB
\Bibitem{She78}
\by O.~K.~Sheinman
\paper Quality in~some discrete minimization problems
\jour Uspekhi Mat. Nauk
\yr 1978
\vol 33
\issue 2(200)
\pages 211
\mathnet{http://mi.mathnet.ru/umn3411}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=495518}
\zmath{https://zbmath.org/?q=an:0397.90073|0409.90085}
\transl
\jour Russian Math. Surveys
\yr 1978
\vol 33
\issue 2
\pages 251--252
\crossref{https://doi.org/10.1070/RM1978v033n02ABEH002433}


Linking options:
  • http://mi.mathnet.ru/eng/umn3411
  • http://mi.mathnet.ru/eng/umn/v33/i2/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:176
    Full text:78
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020